Question: How long can vertigo last
Asked by Jane on Sep, 16, 2013 at 12:49 pm:
Age: 68 Gender: female
Medications: Labetalol Hydrochloride
I have had vertigo for six months. All brain test, eg. cat scan, eeg, mri came back normal. Also had 14 physical therapy sessions. This is very debilitating. What if anything can be done for vertigo. I am on several blood pressure meds. as well as meclizine and zanax.
No reply yet (subscribe to this Q&A)
Can you answer these questions (what is this?):
- Can lipitor 10mg cause lightheadeness all day even tho taken at bedtime
Even tho I take 1 10mg at bedtime I seem to be light headeness all day long
- Could the iud cause body pain nerevous,dizziness,confessing after about a year?
I was having a light chest pain going over to my right arm went to the hospital and they said they could find anything ....Once again said it was anxiety.... I was woundering if the iud could have infected my body some how causing the symptoms and more..thank you for you time....
- It looks like i lose my balance when i have turned a few corners
It looks like I lose my balance when walking, but my balance is very good when tested. It is more like my navigation system is switched off, and I struggle to walk when there are frequent changes of direction eg in buildings. I can do a 10 mile hike, ride a bike, and go up a ladder with no prob ...
- Can long term use cinnarazine 25 mg daily and betahistine (vertin) 8 mg daily for the last 2 years for vertigo cause trigeminal neuralgia like symptoms?
I am on above medication for two years . Lately i have suddenly developed severe pain in rt jaw rt side of head and inside the mouth. ? trigeminal neuralgia like symptoms. Can this be due to effects of the drugs that i am taking? What should be done for the new symptoms?
- Does losartan cause dizziness?
My dizziness most likely due to Losartan (50 mg/day)taken for mild high blood pressure) seems to have peaked about 6 months after I began taking it. Was quite severe for a couple of days, then gradually disappeared. I have been on Losartan for over 2 years now, with no further side effects that I a ...
- Been taking corydalis for pain for 4 days now, woke up this morning with bad case of vertigo. if i continue to take corydalis, will the vertigo ease or get worse?
I have peripheral neuropathy and began taking Corydalis for pain 4 days ago. This morning I woke up with vertigo so badly I clung to my headboard feeling like I was going to fall off my bed. The dizziness and nausea are rolling in like waves with a few minutes in between of almost clarity. My questi ...
- Mixing methamphatamine and lisinapril hydrocloathyaxide together is it dangetous
I feel really terrible shortness of breath blood pressure keeps dropping up and down my chest is very heavy and tight
- Can xarelto cause my blood pressure to elevate
I had a stroke (TIA) TWO MONTHS AGO AND MY DOCTOR PUT ME ON A BLOOD THINNER XARELTO and my blood pressure is always high now. Example 197/112
- Problem with my kidneys??
In November, My husband had to rush me to the ER because I was having terrible pain in my left kidney area. After a CT scan, it was determined that I had 2 kidney stones trying to pass together. One was 1mm and the other was 3mm, and caused excruciating pain. So they prescribed me Flomax and I thoug ...
- Is constipation a side effect of labetalol treatment
CONSTIPATION DEVELOPED DURING TREATMENT OF HYPERTENSION WITH LABETALOL